9.29, day 12, 7pt: visit Lake Louise, Moraine, and Emerald

9.29, day 12, 7pt:
drive to Lake Louise, 10.30am-11:30am, 1hr;
boat for an hour, for \$65, 12:10pm-1:10pm, 1hr;
visit Moraine lake, 1:30pm-3:30pm, 2hr;
visit Emerald Lake, 3:30pm-5pm, 1.5hr;
visit the spiral tune, see the chain wandering through, 5:30pm;
drive back to Canmore, 5:30-7:00pm;
have dinner at a Korean restaurant, for \$55, 7:30pm-8pm;
buy grocery at Safeway, 8pm-8:30pm;

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s